CSN Login
Members Online: 16

February 11, 2013, Irinotecan/Erbitux

herdizziness's picture

On Friday, saw my oncologist, I had quit taking the antibiotics on Wednesday, still sick on Thursday, then recovering Friday, felt better on Saturday, back to old self on Sunday.  The onc and I both are thinking it was the antibiotics, guess I'll find out after another dose of Erbitux this coming Friday.  My heart was racing, and my body was on the ragged side from being so sick this past week that the oncologist said no chemo on Friday (02/08/2013) and would try again this coming Friday.

It was a rough week, and I hope that's the end of feeling that sick.

Winter Marie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network